advertisement
Question
Posted by: yana | 2009/02/04

lower libido

hi i am currently using Yasmin contraceptive.I' ve been on the pill for ten months and i found that my libido has decreased since. is there any supplements i can take to boost it,or should i change my pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

All Pills can affect libido. You can try supplements like Horny goat's weed. They work for some people.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement